Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Had taken plan b pill. Having brown discharge, bad smell, pain and pressure feeling in stomach. Normal?

Hi I am 18 and about a week ago I took the plan b pill . For a week now I ve had this brown discharge . It s got a bad smell to it. Then today I noticed along with this brown discharge is blood. There has also been pain and pressure feeling in my stomach , almost like a cramp but all the time. Is this normal? Whats going on?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for writing to us.
After taking Plan B , it is quite normal to experience some kind of withdrawal bleeding / spotting within a few days.
This is often accompanied by nausea and cramps also.
So most probably, this is what you have been experiencing.
Please take a pregnancy test 4 weeks after unprotected sex to ensure that there is no pregnancy related event.
Take care.
Answered: Mon, 23 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor